# SDR FDEA201911022830

- Difficulty date: November 2, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 45,137 hours, 19,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 287N440751
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO OVER WING AREA AT BS 1088 LBL55 BRAVKET BENT FABRICATED NEW BRACKET PER BAC DWG# 287N4407 REV T AND INSTALLED NEW BRACKET   PER BAC DWG# 287N4407 REV F AND B757 SRM 51-40-02
